Hyland’s Teething Tablets And Gels May Be Linked To Side-Effects In Infants: Lethargy, Vomiting, Seizures, Death

Hyland’s Teething Tablets Recalled Due to Mislabeling

Just three months after the FDA communicated a safety alert in January 2017, the federal regulator has now announced that a nationwide recall was issued for Hyland’s Baby Teething Tablets and Hyland’s Baby Nighttime Teething Tablets by manufacturer Standard Homeopathic Company. The products, marketed to soothe pain associated with teething, have been reported in association with adverse side-effects including fever, lethargy, vomiting, shortness of breath, and even death for at least 10 children who used the tablets. The FDA notes that Hyland’s teething tablets contain unsafe levels of belladonna that may differ from the products’ labeling and represent a “serious health hazard to children.”

If you or a loved one used Hyland’s teething tablets on your baby and your baby exhibited adverse side-effects, please contact us by filling out the webform so we can confidentially discuss the legal options available to you.

Contact Us